# SDR 2008FA0000724

- Difficulty date: October 29, 2008
- Submitted: October 29, 2008
- Operation: General aviation
- Aircraft: N921A
- Make and model: Lkheed P3A
- Aircraft serial: 151385
- Aircraft time: 16,842 hours, 7,337 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9252502
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,842 hours, 7,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FURTHER EVALUATION FOLLOWING PREVIOUSLY REPORTED DAMAGE A TERTIARY FRACTURE WAS FOUND ON THE FORWARD SPAR CAP, HORIZONTAL FLANGE, WING STA 143.5.  THE FRACTURE WAS VISUALLY IDENTIFIED AND CONFIRMED WITH EDDY CURRENT.  AN INTERNAL VISUAL EXAMINATION IDENTIFIED THE AFT HORIZONTAL FLANGE AND VERTICAL FLANGE HAD ALSO BEEN FRACTURED.  THE AFT FLANGE IS FRACTURED APPROXIMATELY .750 INCHES, PROPAGATING AFT TOWARD THE FLANGE END.  THE VERTICAL FLANGE FRACTURE PROPAGATED THROUGH THE FILLET RADIUS UP TO THE FIRST HORIZONTAL ROW OF HI-LOK PINS.  THE FRACTURE LENGTH IS APPROXIMATELY ONE INCH.  FRACTURES WERE CONFIRMED WITH EDDY-CURRENT SURFACE SCAN.
